# SDR ASOA20141017085

- Difficulty date: October 17, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 32,373 hours, 24,765 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 4952829
- Part serial: 0114
- Condition: Faulty
- Location: Apu
- Part time: 14,225 hours, 19,299 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AFTER STARTING APU, RECEIVED A STRONG FUEL ODOR IN COCKPIT, WHICH DISSIPATED.  MAINTENANCE INSPECTED AND REPLACED THE APU BLEED VALVE. OPS CHECKED GOOD.
